← Return to Side Effects starting on Camzyos
DiscussionSide Effects starting on Camzyos
Hypertrophic Cardiomyopathy (HCM) | Last Active: Jan 8 12:58pm | Replies (32)Comment receiving replies
Replies to "@marigold13 I am so sorry you are going through this. I am one week into Camzyos..."
@bilingual84 the worst possible side effect is heart failure which would def cause SOB, for them to not be concerned is concerning. This is why, even though I'm starting this medication soon, today I hope, I am still scheduled for 2 entire days of testing and consultation at Cleveland Clinic. I feel like, with the severity of my HOCM with SAM, I will end up needing surgery. And I will do that in Cleveland, not Louisville. I think the only ones really experienced enough to over see the treatment of this diagnosis are the large centers with dedicated HCM centers. They have specialty surgeons who work as a team during surgery with each one having their own specialty. I don't think anyone here in Louisville has anything but passing knowledge of this condition. Mayo, and Cleveland are highly recommended, Cleveland is 5 hours but still a lot closer to me.
Connect

Thank you. I told him last week I had SOB episodes, but it got worse as this is building up in my system. Since it has a 9 day 1/2 life, I felt I better back off. I've not called them today, but I will tomorrow. Was on Metoprolol prior and he took me off day before. So IDK if that has something to do with it, because my resting heart rate went from 70 avg to 85 avg and I wonder if that contributed to SOB. He ok'd a 1/2 dose once a day and it did feel better. My BP also spiked. About 145-155 /90-100 to 170/180 over 120. Had fierce pounding in my head too. Metoprolol brought it down to 155/95 70 hr. Got a couple episodes of out of the blue high pitch tinnitus, too. I kept taking thinking it's just an adjustment, and I know it was doing 'something' positive but these side effects are too much for me. The SOB is def my concern as I had it constantly as of the last day. Got it everyday at some point but was hard to get to sleep last night and waking up with it was a concern. As of this moments the SOB has gone way down, but I still don't feel good. I'll def call them tomorrow. Taking 5mg. I'm a petite short person like 90# and he already said no to 2.5. I must start on 5mg since that's the protocol. It def felt like too much for me. Maybe the 9day half life has something to do with it. Thanks so much for your reply.